@inproceedings{iha-kan-12-aa-allsol,
  author = {Kosuke Ihara and Yuchi Kanzawa},  
  title = {All Solution Algorithm for Parameter-Dependent Nonlinear Equations Using Affine Arithmetic},
  booktitle = {Proceedings of the 2012 International Symposium on Nonlinear Theory and its Applications},
  year = 2012,
  pages = {419-422},
  issn = {2188-5079},
  doi = {10.15248/proc.1.419},
  url = {https://www.ieice.org/publications/proceedings/bin/pdf_link.php?fname=419.pdf&iconf=NOLTA&year=2012&vol=1&number=419&lang=E},
  abstract = {A new all solution algorithm is proposed for parameter-dependent nonlinear equations. In this algorithm, affine arithmetic[1], which is more accurate than interval arithmetic[2], is used for an existence test and two non-existence tests of a solution. The efficiency of the proposed algorithm is verified by some numerical examples.}
}